# SDR MASA2011020501868

- Difficulty date: February 3, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,471 hours, 13,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CA01131B
- Condition: Dirty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR AND POSSIBLE SMOKE IN CABIN.  MX REPLACED RECIRC FILTERS, OPS NORMAL.
